# SDR CHQA200900184

- Difficulty date: August 26, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 20,879 hours, 15,253 cycles
- Engine time: 23,350 hours, 17,550 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: 9804700042
- Part serial: SSFDR07828
- Condition: Inoperative
- Location: E&E Bay
- Part time: 15,506 hours, 12,591 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL IN STL ON RW 12L, EICAS MESSAGE "DFDR FAIL" APPEARED AT 60 KNOTS.  THE TAKEOFF WAS ABORTED.  WHEN THE FLIGHT RETURNED TO THE GATE, MAINTENANCE DEFERRED THE ITEM AND THE FLIGHT THEN CONTINUED AS NORMAL.  ON THE NEXT DAY IN STL, MAINTENANCE CLEARED THE MEL BY REPLACING THE DFDR.  ALL OPERATIONAL CHECKS WERE GOOD AND THE MEL WAS THEN CLEARED.
